# SDR REXA2022062101272

- Difficulty date: May 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180913
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD INTERCOSTAL DD5 BETWEEN F.S. 311.95 TO F.S. 318 TO BE CORRODED. 	REMOVED FWD INTERCOSTAL DD5 BETWEEN F.S. 311.95 TO F.S. 318. INSTALLED A SERVICEABLE FWD INTERCOSTAL DD5 BETWEEN F.S. 311.95 TO F.S. 318 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-21-001-011-A01.
